# SDR AALA20071788

- Difficulty date: January 15, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N977AN
- Make and model: Boeing 737823
- Aircraft serial: 29550
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BZE - LEFT NUMBER ONE DOOR SLIDE FELL OFF OF DOOR AND DID NOT DEPLOY.  PLASTIC HOUSING COVER CAME LOOSE.  SLIDE WAS DISARMED.  REINSTALLED SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
